# SDR ASAA0540562

- Difficulty date: October 23, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C259132
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - RIGHT AILERON TRAILING EDGE LOWER SURFACE GOUGED EDGE ADJACENT TO THE THIRD TAB HINGE FROM THE INBOARD EDGE.  REMOVED DAMGAED AREA OF PLIES, PREPARED AND APPLIED REPAIR PLIES IAW B737-400 SRM 57-60-01 FIGURE 201 AND 51-70-05 PARAGRAPH 3.  WEIGHT AND BALANCE ACCOMPLISHED ON MIG-5 4911163.  (M)
